Holomorphic Sectional Curvature of Complex Finsler Manifolds
Journal article, 2019

In this paper, we get an inequality in terms of holomorphic sectional curvature of complex Finsler metrics. As applications, we prove a Schwarz Lemma from a complete Riemannian manifold to a complex Finsler manifold. We also show that a strongly pseudoconvex complex Finsler manifold with semi-positive but not identically zero holomorphic sectional curvature has negative Kodaira dimension under an extra condition.

Kodaira dimension

Schwarz Lemma

Complex Finsler manifolds

Holomorphic sectional curvature


Xueyuan Wan

Chalmers, Mathematical Sciences, Algebra and geometry

Journal of Geometric Analysis

1050-6926 (ISSN)

Vol. 29 1 194-216

Subject Categories

Algebra and Logic


Mathematical Analysis



More information

Latest update